# SDR IO5R084696

- Difficulty date: February 24, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N120KJ
- Make and model: Clark 1000CLARK
- Aircraft serial: 1185
- Aircraft time: 125 hours
- System (JASC): 3110 · Instrument Panel
- Part: Indicator
- Part number: 7886643
- Part serial: 0535
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 125 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BACKLIGHTING INOP REMOVED AND REPLACED.
